Switch to: References

Add citations

You must login to add citations.
  1. Three-Space Type Hahn-Banach Properties.Marianne Morillon - 2017 - Mathematical Logic Quarterly 63 (5):320-333.
    In set theory without the axiom of choice math formula, three-space type results for the Hahn-Banach property are provided. We deduce that for every Hausdorff compact scattered space K, the Banach space C of real continuous functions on K satisfies the continuous Hahn-Banach property in math formula. We also prove in math formula Rudin's theorem: “Radon measures on Hausdorff compact scattered spaces are discrete”.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark